# SDR SIMA20121107002

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 22,314 hours, 21,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3602 THE CREW REPORTED THE FLIGHT ATTENDANT’S AFT FLASHLIGHT DID NOT WORK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FAULTY FLASHLIGHT WITH NEW IAW EMB140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
